MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION 2 ADVANCED AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION 2 ADVANCED AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number FRX521H14C
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
A dreamstation 2 advanced auto cpap was returned to the third-party service center for a repair.During the evaluation it was noted that the device's printed circuit assembly is burnt.The investigation is ongoing.The device will be forwarded to the manufacturer for further investigation.
 
Additional Manufacturer Narrative
A dreamstation 2 advanced auto cpap was returned to the third-party service center for a repair.During the evaluation it was noted that the device's printed circuit assembly is burnt.The investigation is ongoing.The device will be forwarded to the manufacturer for further investigation.The previous report b5 was incomplete.A dreamstation 2 advanced auto cpap was returned to the third-party service center for a repair.During the evaluation it was noted that the device's printed circuit assembly is burnt, iso port is contaminated, heater plate is contaminated/corroded, ui panel flex cable is burned due to the printed circuit assembly, motor blower is contaminated, and some screws are corroded.The pollen filter was replaced for preventative maintenance.In conclusion, the device's printed circuit assembly and new screw kit need to be replaced.The investigation is ongoing.The device will be forwarded to the manufacturer service center for further investigation.If any additional information is received, a follow-up report will be filed.

Brand Name
DREAMSTATION 2 ADVANCED AUTO CPAP
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23759545
Report Number2518422-2025-112397
Device Sequence Number10075760
Product Code BZD
UDI-Device Identifier00606959062757
UDI-Public(01)00606959062757
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K200480
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberFRX521H14C
Device Catalogue NumberFRX521H14C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/16/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown